MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® HANDPIECE - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MEDTRONIC XOMED INC. IPC® HANDPIECE - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis could not confirmed the reported fault.No faults found.H6: imdrf annex codes c19, d14 are applicable for this product continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845020, serial/lot #: (b)(6), udi#: (b)(4) ; h3: analysis could not confirmed the reported fault.However, the angled attachment found to be corroded inside the base, the locking mechanism not working properly.Not locking burr in securely, it's found to be noisy.H6: imdrf annex codes c0601, d02 are applicable for this product id: 1845010, serial/lot #: (b)(6), udi#: (b)(4).H3: analysis could not confirmed the reported fault.No faults found.H6: imdrf annex codes c19, d14 are applicable for this product medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during pre-op, the indigo drill and attachments very hot when used.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: the pre-repair temperature test results were t1: 81.5degf t2: 83.4degf.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845020, serial/lot #: (b)(6), ubd:, udi#: (b)(4); h3: analysis was not able to perform pre-repair temperature tests due to faulty locking mechanism.Product id: 1845010, serial/lot #: (b)(6), ubd: , udi#: (b)(4).H3: pre-repair temperature test results for 1 minute are 83.2 f at distal and 82.4 f at base which are with in limits.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22936143
Report Number1045254-2025-02082
Device Sequence Number18611707
Product Code HBE
UDI-Device Identifier00613994933713
UDI-Public(01)00613994933713(17)501231
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845000
Device Catalogue Number1845000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown